# SDR 08FDEA01458

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6526173
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 344, LBL 30 REMOVED CORROSION ON FLOOR SUPPORT STA 344, LBL 30, REF SRM 51-10- 6 PG 12.   MATERIAL LOSS 50 PERCENT.  FOUND TO BE OUT OF LIMITS, REF SRM 53-10-1 PG 1-3.  FABRICATED NEW FLOOR SUPPORT AND SHIM,  REF BOEING DWG 65-96173.  TREATED AND PRIMED AND PAINTED AND INSTALLED FLOOR SUPPORT REF SRM 51-10-2 AND AMM 51-10-151-7, SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR.
